News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Phentermine & pain in LLQ


 CarynB - Wed Mar 26, 2008 9:41 am

I started using the pill phentermine (15 mg) 6 days ago. It's helping me keep from eating, but I have a problem: I've been tracking my basal body temp for the last 6 months and I always ovulate on day 19, which would have been monday (2 days ago), but I haven't yet so it's at LEAST a day late. I know because my temperature has remained low. Yesterday, the day after I was supposed to Ov, I started getting and am still having a very sharp pain 3 inches below my belly button to the left (maybe where my left ovary is). The pain hurts more when i press it or bend. My back's been aching since the 3rd day on the pills too. Should I be concerned about my fertility or anything else? These are not symptoms advised online nor have I read them on any phen forums. I am not on Birth Control at all (not for a year).
 Debbie Miller, RN - Tue Oct 07, 2008 6:45 pm

User avatar Hello,
I know of no association between phentermine use and abdominal pain, ovulation problems, fertility or other related conditions. I suspect this is coincidental and the fact you are trying to become pregnant but not achieving it, there is a possibility you are not ovulating every month. Don't worry about the "lateness" - each woman is different and it doesn't matter what day you ovulate. It is a myth that most women ovulate on day 14 - this is just an average and even further from fact would be the fact you would always ovulate on a particular day in your cycle. Fluctuation is the norm and it relates to the varying levels of hormones in your body.

Good luck.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here